# SDR CALA0300275

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 16,814 hours, 8,835 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-ANGLE AT LT VERTICAL STABILIZER BOTTOM INSIDE PANEL 9507 GOUGED.  THE GOUGED SECTION OF L-ANGLE WAS REMOVED AND REPLACED IAW ECRA 5380-01013.
